# SDR SCNA20240310119

- Difficulty date: August 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 63,642 hours, 22,802 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74668 NR00012:  CRACKS WERE FOUND ON FWD AND AFT HINGE FITTINGS AT RH INBOARD MLG DOOR IN REFERENCE TASK CARD 529800002 STEP 4. - - RESOLUTION: THIS NRC WAS ACCOMPLISHED WITH JOB CARD 290 (AD 737-52A1167-00-REPL-RH ) SEE ATTACHMENTS DOCUMENTS
